Export: Chain-branching explosions in mixing layers

Sánchez Pérez, Antonio Luis and Liñán Martínez, Amable and Williams, F.A. (1999). Chain-branching explosions in mixing layers. "Siam Journal on Applied Mathematics", v. 59 (n. 4); pp. 1335-1355. ISSN 0036-1399.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM